# SDR 95ZZZX3960

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259AF
- Make and model: Beech 1900C
- Aircraft serial: UB55
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 11,972 hours
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: A, E

## Discrepancy

AT FL 21,000, SMOKE BEGAN TO FILL THE CABIN.  SELECTED RIGHT BLEED-OFF TO CLEAR SMOKE.  OBSERVED OIL PRESSURE NR 2 ENGINE DROPPING TO 85 PSI.  REDUCED ENGINE POWER TO 1,000 POUNDS TORQUE.  OIL PRESSURE CONTINUED TO DROP AND ENGINE WAS SHUT DOWN WHEN OIL PRESSURE REACHED 60 PSI.  SINGLE ENGINE LANDING ACCOMPLISHED AT PSP.  MAINTENANCE INVESTIGATION REVEALED LARGE QUANTITY OF OIL IN COMPRESSOR SECTION, OIL QUANTITY MORE THAN 5 QUARTS LOW.  ENGINE TO BE REMOVED FOR REPAIR.
